# SDR DLL14990537

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 87858101
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT, FIRE WARNING LIGHT CAME ON WITH INTERMITTANT FIRE BELL B LOOP ON NR 3 ENG ILLUMINATED.  A LOOP ALREADY ON MCO.  SHUTDOWN NR 3 ENG PER POM PROCEDURE.  RANG OUT B LOOP PER FIM, CLEANED ALL CONNECTORS, REPLACED CONNECTOR P715 ON A LOOP, RAN ENGS PER PFHB.  NO LIGHTS, ALL NORMAL.
